Common Fixed Point Theorem in ϵ- Chainable Fuzzy Metric Space Using Absorbing Maps

Authors

  • Sonal Dixit and Dr. Animesh Kumar Gupta

Keywords:

Fuzzy Metric Spaces, Fuzzy-2 Metric Spaces.

Abstract

We prove some common fixed point theorems for set – valued and single – valued mappings in fuzzy metric and fuzzy 2 – metric space Also generalization and extension of Known results are there by obtained.

Published

2023-06-23

How to Cite

Sonal Dixit and Dr. Animesh Kumar Gupta. (2023). Common Fixed Point Theorem in ϵ- Chainable Fuzzy Metric Space Using Absorbing Maps. SJIS-P, 35(3), 117–124. Retrieved from http://sjisscandinavian-iris.com/index.php/sjis/article/view/648

Issue

Section

Articles